Abelian varieties in characteristic p

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

In this paper Tate's finiteness conjecture for isogenies of polarized Abelian varieties in characteristic p>2 is proved. From this conjecture it is deduced that Tate modules are semisimple and that Tate's conjecture on the homomorphisms of Abelian varieties is valid.

Original languageEnglish (US)
Pages (from-to)240-244
Number of pages5
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume19
Issue number3
DOIs
StatePublished - Mar 1 1976

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Abelian varieties in characteristic p'. Together they form a unique fingerprint.

  • Cite this